MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER

Medline Industries, LP MEDLINE; DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER
Catalog Number MDSB10700
Medical Device Problem Codes Break (1069); Material Frayed (1262); Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the probe is shattered and needs oil, power cord is frayed.".
 
Additional Manufacturer Narrative
The customer stated, "the probe is shattered and needs oil, power cord is frayed." the investigation notification description states, "this complaint is being processed," and the record states, "no attachment documents available"; no device examination or test results are documented.Confirmation status and root cause were not identified in the provided investigation text, and the overall conclusion documented in the defect codes was "bladder scanner - servicing request." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SCANNER,BLADDER,BIOCON 700,W/PRINTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50883746
Report Number1417592-2026-49878
Device Sequence Number9791904
Product Code IYO
UDI-Device Identifier40884389154893
UDI-Public40884389154893
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSB10700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown